On Brownian flights

Abstract : Let K be a compact subset of ${\mathbb R}^n$. We choose at random with uniform law a point at distance $\varepsilon$ of K and start a Brownian motion (BM) from this point. We study the probability that this BM hits K for the first time at a distance $\geq r$ from the starting point.
Type de document :
Article dans une revue
Pure & Applied Mathematics Quarterly, 2011, Vol. 7, 1, pg 85-105
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00142289
Contributeur : Athanasios Batakis <>
Soumis le : mercredi 18 avril 2007 - 10:48:04
Dernière modification le : jeudi 7 février 2019 - 14:48:48
Document(s) archivé(s) le : mercredi 7 avril 2010 - 00:22:21

Fichiers

articleBLZ.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00142289, version 1
  • ARXIV : 0704.2362

Citation

Athanasios Batakis, Pierre Levitz, Michel Zinsmeister. On Brownian flights. Pure & Applied Mathematics Quarterly, 2011, Vol. 7, 1, pg 85-105. 〈hal-00142289〉

Partager

Métriques

Consultations de la notice

339

Téléchargements de fichiers

148